# SDR SWIA202265536

- Difficulty date: April 11, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N168SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000617
- Aircraft time: 14,193 hours, 8,018 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SPLICE PLATE HAS AREAS OF CORROSION ON UPPER SURFACE LOCATED AT FRAME 89.     (C-CHECK RO 4/27/2022)    REMOVED AND REPLACED R/H SPLICE PLATE AT FR 89, REF SRM 51-40-08.
